What causes slight orange stool after chemotherapy for bladder cancer?
Thanks for the query.
I have read your query and noted your concern.
The only explanation which can be given to this orange colour is presence of slight amount of blood in the stool which might have happened due to passage of constipated stools.
Or there could be presence of piles in her.
Constipation is a side effect of radiation also.
Other reason of orange colour can be consumption of beet root,if any.
I would advise you to get the stool checked for presence of blood.
Give her plenty of water,fibre and some laxative to take care of her constipation.
You may even get her examined by a surgeon to look for presence of any hemorrhoids.
I hope it helps however you may revert to me for any further query.
Best of luck
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Agent orange and bladder cancer
- Black stool and bladder cancer
- Chemotherapy treatment for bladder cancer
- Chemotherapy for bladder cancer
- Bladder cancer causes
- Advanced bladder cancer causes
- Urinary bladder cancer causes
- Gall bladder cancer causes
- Superficial bladder cancer causes
- Rare causes of bladder cancer
- Sudden weight gain, lower back pain. Need help
- Pressure inside ear and pain. Have herniated disk. MRI and ultrasound...
- Elevated levels of ALT and protein in urine. Should I be concerned about...
- Infant has large belly button. Is there a hernia belt appropriate for...
- Do I have type 1 or type 2 diabetes? Done C-peptide test. Want to know...
- Dark circles below eyes. Have seven hours sleep. What measures can be...
- Taking immunosuppressants for Crohn's disease. Runny nose, congestion,...
- What can get rid of bad nose smell?
- Child has fever, dizziness, red cheeks, bug bite on cheek, no head or...
- Sneezing during variance in weather in Pune. Can you please help?